# SDR 2007UALA05173

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 26,890 hours, 10,314 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER R - FAULT FOUND ON 3 SVC EMERGENCY LIGHT TEST.  OVERWING EMERGENCY WING LIGHTS INOP.  REPLACED OVERWING EMERGENCY FLOOD LIGHTS.
